# SDR SIMA202005187004

- Difficulty date: May 17, 2020
- Submitted: May 18, 2020
- Operation: Air carrier
- Aircraft: N616AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145092
- Aircraft time: 47,318 hours, 42,746 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: 14522178605
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR LOWER CENTER FLOOR SILL CORRODED-C/A-REPAIRED MIDDLE AND FWD NUTPLATE HOLES OF SERVICE DOOR CENTER SILL, IAW EMB 145 SRM 53-21-02.
